RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Voroncov, A M

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:149
Abstract pages:436
Full texts:205
References:81

http://www.mathnet.ru/eng/person18238
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/719646

Publications in Math-Net.Ru
2004
1. A. M. Voroncov, “Estimates of $C^m$-Capacity of Compact Sets in $\mathbb{R}^N$”, Mat. Zametki, 75:6 (2004),  803–817  mathnet  mathscinet  zmath  elib; Math. Notes, 75:6 (2004), 751–764  isi
2003
2. A. M. Voroncov, “Joint Approximations of Distributions in Banach Spaces”, Mat. Zametki, 73:2 (2003),  179–194  mathnet  mathscinet  zmath; Math. Notes, 73:2 (2003), 168–182  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020